• dvdbriansr's Avatar

    dvdbriansr wrote on SueRae1's wall

    Hi again SueRae1: So sorry to see that your dear friend Danny lost his battle, I have no words of wisdom to make that any easier for you. Thanx for your response to my question. Have you ever seen the series "Walking Dead?" That pretty well sums up about how I've been feeling lately. Too tired to sleep, too tired to breathe, too tired to try to think, Even when I DO manage to get a couple hours of sleep usually in the daytime it most always ends with my big cat (Chewie) waking me cause I'm in the middle of some sort of weird "night terror" yelling out some type of obscenities at someone and/or kicking and fighting to beat the band, but, I still feel more like the "Walking Dead." That's not like me cause normally all I need is a couple of hours of sleep and I'd be good to go. So many changes in such a short period of time. I know change can be a good thin, sometimes; however, these recent changes have not been for my good. Don't get me wrong, I'm used to misery, I've lived at that address for the past 35+ years, but this, . . . at times, this is just a bit too much for my wee little brain to comprehend and I've always taken pride in being capable of dealing with what ever's thrown out there at me. Thank God for the people here like you who aren't afraid to "step up" and help out us newbies. Thank you.

  • dvdbriansr's Avatar

    dvdbriansr wrote on Lirasgirl33's wall

    Thanks for your response to my question. As for the ensure, my wife makes certain that I drink at least 3 a day, whether I eat food or not. The first one of the day she adds something called "Benecalorie" it adds something like 300 calories to whatever it's blended with. Since wieght loss seems to be the biggest issue for my doctors and family, they're making certain that everything is being done to prevent anymore wieght loss. I know what your saying about not allowing the side effects to "take over", but, those things certainly have an entity of their own, and they certainly do not allow one to forget that they are there.
    I totally agree with you and Nancy on the exercise part, However being a chronic severe pain patient for the last 35+ years makes traditional exercising impossible, but, the exercises you are suggesting may be a little more in line with my physical being. I wish I could take a long walk through the woods with my cat and camera once again, but, being confined to an electric wheelchair makes that dream just another impossibility.
    Once again, thanks for your concern, and the "hugs" as well. Hope your day goes as well as possible for you.

  • dvdbriansr's Avatar

    dvdbriansr wrote on Jennew's wall

    Jennew: I hope that your post "A Prayer for the Caregiver" By Bruce McIntyre was meant for the general public as it was on my opening page when I logged in this morning. Thank you, I think it is just grand that someone would pay tribute to those who give up so much of themselves to help keep us going. I know how tough of a job a caregiver has as I helped provide care for my wifes' mother when she was dying from cancer. Now I'm on the other side of the fence, so to speak, and am so grateful that my wife and son have given so much of themselves to help me fight this battle with my cancer. Thanks again for posting it, hope you have a great day!

    1 Comment
    • Jennew's Avatar

      dvdbriansr, you are welcome, I posted it in hopes to lift spirits of all those who reads it.
      Our caregivers are so very important to our wellbeing. I was the caregiver for my husband after a horrible accident on a motorcycle where he lost a leg. Now many years later he is my caregiver. Many Blessings, Jenn

      almost 4 years ago
  • dvdbriansr's Avatar

    dvdbriansr wrote on nancyjac's wall

    Nancy: "staying" or being "active" is nearly an impossibility for me these days. Between constant severe pain, being attached to an electric wheelchair, not even being able to walk from one end of my 60 ft mobile home to the kitchen ( in the middle) without praying to God to "take me now," and now the additional symptoms of this cancer, and the treatments for it, active to me has become keeping my mind occupied enough to not go insane. If I haven't already. Life was all but totally unbearable before cancer, now, I'm just not sure of anything. I "thought" I had it all together before the extra problems (symptoms) of cancer came along. I used to be capable of dealing with most anything before, any more, I just don't know. However I'd like to thank you for the information, I'll try to some how use it.

    1 Comment
    • acbeach's Avatar

      Hi! I am sandy;
      Diagnosed recently with breast cancer. I think you need some out side help. you are not crazy. When you are in pain and not feeling well, you can't go it alone. You need physical help with things that need to be done. Someone to help you deal with insurance and paperwork and other things you need to have arragements for. Also supportive, positive people around you. I don't know if the american cancer society has resorces or the Korman organization. Maybe national and or local organizations. Mabe the medical facitlity you are dealing with may have resources to offer or at least direct you to. I hope you feel better and get help to cope. If you can read ( consentrate) there is information ffrom books in the library including books by survivors . May G-d Bless ;Sandy

      almost 4 years ago
  • dvdbriansr's Avatar
  • dvdbriansr's Avatar

    dvdbriansr asked a questionHead & Neck/Throat Cancer

    Have been in Chemo Therapy for 2 weeks and radiation for 1 week, is it possible that the two treatments together are keeping me soo tired?

    4 answers
    • Lirasgirl33's Avatar

      Yes, very possible. I've gone through both chemo and radiation together and have been very fatigued. Low red blood cell counts can also cause fatigue/lethargy so make sure to inform your doctor of this. My doctor gave me iron pills. I couldn't take them every day because they caused constipation. I added more iron rich foods to my diet.

      I've also realized that with side effects you have to try to not let them take over. By not eating you might be contributing to the fatigue or lack of energy. Try maybe drinking an Ensure if eating is just not going to happen. I also agree with Nancyjac about trying to stay active. Some light walking, even stretches and breathing excercises. Look for things that work for you. These are just a few things to think about. Sending hugs your way. :)

      almost 4 years ago
    • SueRae1's Avatar

      absolutely. I was taking Afintor for my Kidney Cancer and receiving radation for my Trip Neg Breast cancer at the same time. After 2 weeks I started feeling like a walking zombie. My Radiation treatment lasted 6 weeks, but it took another 4 to start feeling almost human.

      almost 4 years ago
    • GGP's Avatar

      I was going through radiation in my last treatments, after 2 weeks of it, I had to take a nap everyday at 2, like clock work, I got droopy and went home. Luckily I can do that.

      Greg P
      Team WhatNext
      Community Mgr.

      almost 4 years ago